# SDR DALA2022082305693

- Difficulty date: August 22, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 68,611 hours, 22,368 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 5804 -FCNT- DUE TO TRAILING EDGE FLAP DISAGREE. GO- AROUND WAS PERFORMED AND DECLARED EMERGENCY. CORRECTIVE ACTION: PERFORMED BITE CHECK OF FSEU'S. RAN FLAPS TWICE. NO FAULTS FOUND. PERFORMED FLAP LUBE. C/W NO-GO LOGS.
